# SDR CALA9701445

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB RT SKIN JUST BELOW PANEL 9524 CRACKED IN TWO PLACES (2 AND 3).  CUT OUT CRACKED SKIN.  FABRICATED AND INSTALLED FILLER AND DOUBLER PER EC/RA 5530-01190.
